MedElevator Войти в исследования
← Поиск публикаций
Journal of psychosocial nursing and mental health services · 2010

Potential adverse effects of discontinuing psychotropic drugs: part 2: antidepressant drugs.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Howland Robert H

Аннотация

Understanding the particular pharmacology of different antidepressant drugs can help explain their adverse effects when they are discontinued. For all antidepressant drugs, abruptly stopping them can sometimes result in "rebound" hypomania or mania. Antidepressant drugs having anticholinergic effects often are associated with a discontinuation syndrome characterized by cholinergic rebound, with symptoms of nausea, vomiting, abdominal cramping, sweating, headache, and muscle spasms. Discontinuation of monoamine oxidase inhibitor drugs sometimes results in flu-like symptoms, dysphoria, restlessness, tachycardia, hypertension, and a delirium-like state. Serotonergic antidepressant drugs are sometimes associated with a distinct discontinuation syndrome characterized by dizziness, weakness, nausea, headache, lethargy, insomnia, anxiety, poor concentration, and paresthesias. Adverse discontinuation effects can occur with all types of antidepressant drugs, but only rarely would they be considered serious. To minimize adverse discontinuation effects and to reduce the risk of relapse or recurrence of the underlying treated condition, tapering antidepressant medication is prudent for all patients.

Предметные рубрики MeSH